Help, I've really deteriorated in the last 10 days!

I'm currently on 75/100 levo at night, and 20 T3 first thing in the morning. I've been 90% symptom free for a couple of months but am now feeling terrible again. Symptoms are: very bad tinnitus, tremors, jitters, hot sweats, very dry eyes that hurt, no stamina, feeling tearful. Recent life changes have been worrying about a job change and having a cold virus.

I'm not sure if I'm over/under medicated or if will just settle down when the stress passes.

Have given in to it and having a couple of days off sick from work. I'm a bit anxious about telling the GP all my symptoms as they are likely to just reduce my medication! However, I think I should have some tests to check my levels.

I'd appreciate any insight anyone may have.Thank you!


6 Replies

  • Elaine,

    You need a thyroid function test to determine whether you are over or undermedicated. Your symptoms could be either. Hang on to your T3 though and agree a reduction in T4 if necessary.

  • Hi. Not sure which tests you mean?

    I was going to ask for free T3 and free T4 as well as TSH of course (mine's always low). I think the GP will use any excuse to stop the T3.

  • Hello Eelaines,

    Have you checked you pulse? My private doc said that a pulse well into the nineties means either over medicated or the medication (although needed) not going in properly at a cellular level.

    I have been their many times previously - I really feel for you, it is awful.

    Also might be worth getting an ASI test to check your adrenals & DHEA.

    Best wishes

  • Pulse is 96, its been fast since I started on medication. I think you're right about not going into cells. My ferritin is low, which doesn't help. Working on that.

    I assume adrenal tests would be done privately. Stress makes me really unwell so adrenals are probably an issue. Do you know how I'd go about testing this?

    Thank you for your support.


  • I think stress can also increase demand for thyroid hormones and/or make them less active. High cortisol specifically can cause the T3 to be converted to RT3.

  • Stress is the main thing that throws me off balance. So difficult to totally avoid though.

You may also like...